# SDR FDEA202110132827

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Part number: AGA70792
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK AT STA 1911 RBL 85-60 FLOOR PANEL SUPPORT BRACKET DAMAGED (MARKED) REMOVED AND REPLACED FLOOR SUPPORT AGA7079-1 REF DAC DWG AGA7127 AND SRM 51-31-  01-OG.    "MAJOR REPAIR"
